# SDR CA150622001

- Difficulty date: June 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 24,503 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ATC CLEARED FLIGHT TO CLIMB FROM FL 370 TO FL 380.  DURING CLIMB, CREW HAD AN UN-COMMANDED SPEED CHANGE FROM .77 TO .64.  SELECTED MANAGED SPEED & INPUT .77.  RESOLUTION IAW COMMENTS IN TROUBLESHOOTING DVDR DATA & HISTORY DATA LOAD, NO FAULTS.  DATA SENT TO FLEET FOR PERFORMANCE ENGINEERING, NO FURTHER ACTION REQUIRED.
